Super duality and homology of unitarizable modules of lie Algebras

Po Yi Huang, Ngau Lam, Tze Ming To

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The u-homology formulas for unitarizable modules at negative levels over classical Lie algebras of in_nite rank of types gl(n), sp(2n) and so(2n) are obtained. As a consequence, we recover Enright's formulas for three Hermitian symmetric pairs of classical types, (SU(p; q); SU(p) × SU(q)), (Sp(2n);U(n)) and (SO* (2n);U(n)).

Original languageEnglish
Pages (from-to)45-63
Number of pages19
JournalPublications of the Research Institute for Mathematical Sciences
Volume48
Issue number1
DOIs
Publication statusPublished - 2012 Feb 23

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Super duality and homology of unitarizable modules of lie Algebras'. Together they form a unique fingerprint.

  • Cite this